# SDR MASA2021010600007

- Difficulty date: January 6, 2021
- Submitted: January 7, 2021
- Operation: Air carrier
- Aircraft: N921FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15021
- Aircraft time: 38,493 hours, 31,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 11
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 11 EMERGENCY CEILING FLOOD LIGHT INOPERABLE.  PLACED ON MEL.
